# SDR DALA2017092207016

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 68,829 hours, 13,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Armed Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE ARMED LIGHT INOPERATIVE.  THE SLIDE ARMED LIGHT CHECKED. TROUBLESHOT IAW FIM 52-73, SSM 52-73, SM 32-09-01, AND SSM 32-09.  REPLACED THE LAMP,  OPS CHECKED OK. (3950481).
